MAUDE Adverse Event Report: ZIMMER BIOMET, INC. ARTICULAR SURFACE FIXED BEARING CRUCIATE RETAINING (CR) LEFT 10 MM HEIGHT; PROSTHESIS, KNEE

ZIMMER BIOMET, INC. ARTICULAR SURFACE FIXED BEARING CRUCIATE RETAINING (CR) LEFT 10 MM HEIGHT; PROSTHESIS, KNEE
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Muscular Rigidity (1968); Pain (1994); Loss of Range of Motion (2032); Swelling (2091); Limited Mobility Of The Implanted Joint (2671)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Multiple mdr reports were filed for this event, please see associated report: 3007963827-2020-00280, 3007963827-2020-00281.Dob (b)(6).Medical product: femur cemented cruciate retaining (cr) standard left size 6 item# 42502606001 lot# 63605407; tibia cemented 5 degree stemmed left size c, item# 42532006401 lot# 63783320.Report source- (b)(6).Customer has indicated that the product will not be returned to zimmer biomet for investigation because it remains implanted.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that a patient experienced pain, swelling, stiffness and decreased range of motion which required medication approximately two years post-implantation.There is no additional information at this time.
 
Additional Manufacturer Narrative
This follow-up is being submitted to relay additional information.No product was returned or pictures provided; therefore, visual and dimensional evaluations could not be performed.Polar study report was provided and reviewed by a health care professional.Review of the available records identified the following: patient experienced severe pain in the medial joint line, lateral joint line and infrapatellar region for more than two years and indicated that the patient was administered pain killers.Stiffness with rom of 85-90 was noted during this two years and occasional swelling was noted too.Device history record (dhr) was reviewed for deviations and/ or anomalies with no deviations / anomalies identified.A definitive root cause cannot be determined.Per package insert 87-6204-022-23 rev a: pain, swelling and poor range of motion is known adverse effect of the system.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
ARTICULAR SURFACE FIXED BEARING CRUCIATE RETAINING (CR) LEFT 10 MM HEIGHT
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
MDR Report Key10752920
Report Number0001822565-2020-03649
Device Sequence Number19793452
Product Code JWH
UDI-Device Identifier00889024233119
UDI-Public(01)00889024233119
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K113369
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/21/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/28/2025
Device Model NumberN/A
Device Catalogue Number42511000410
Device Lot Number63596762
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 10/19/2020
Supplement Date Received by Manufacturer01/20/2021
Initial Report FDA Received Date10/28/2020
Supplement Report FDA Received Date01/21/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10
Patient Weight98